具有奇异的四阶P-Laplacian中立型Liénard方程的正周期解  

Positive Periodic solutions for Fourth-order p-Laplacian Neutral Liénard Equations with a Singularity and Deviating Argument

在线阅读下载全文

作  者:姚晓洁 YAO Xiaojie(College of Mathematics and Computer Science,Guangxi Science & Technology Normal University,Laibin,Guangxi 546199,China)

机构地区:[1]广西科技师范学院数学与计算机科学学院

出  处:《广西科技师范学院学报》2019年第3期153-160,共8页Journal of Guangxi Science & Technology Normal University

基  金:广西高校非线性动力系统仿真与控制重点实验室培育基地项目

摘  要:研究了一类具有奇异和偏差变元的四阶P-Laplacian中立型Liénard微分方程的正周期解的存在性.通过利用重合度理论和不等式分析技巧,获得了该方程正周期解存在性充分条件.文章推广和改进了早期文献的相关结果,得到了新的结论.最后,给出一个例子,说明所得结果的可行性.The existence of positive periodic solutions for a class of fourth-order p-Laplacian neutral Liénard equations with a singularity and deviating argument is studied. By employing coincidence degree theory and inequality analysis technique,some sufficient conditions of the existence of positive periodic solutions are obtained. The results of this paper are new,and extend and improve previously known results. Finally,an example is given to illustrate the feasibility of obtained results.

关 键 词:奇异 四阶P-Laplacian中立型Liénard方程 偏差变元 正周期解 重合度 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象